# SDR UPS97423284

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD CARGO DOOR; FOUND SCRATCHES ON LOWER SIDE DOOR STA 608.  REWORKED AREA ACC SRM 51-10-01, OUT OF LIMITS ACC SRM 52-00-02 FIG 1.  REPAIRED DOOR ACC TELEX KLM-AMS 97-144 AND EFN 747-52-0063.
